# SDR W8PA971250

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRAP BS 950, RBL 43 - RBL 45, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-10-02.  REPLACED STRAP PER SRM 51-40-02.  (X)
